Alert archive / Delaware / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 28, 2020, 5:40 PM EDT for Kent County, Delaware. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2020, 5:40 PM EDT (21:40 UTC)
- Expired
- Aug 28, 2020, 6:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 32 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513
WWUS81 KPHI 282140
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT Fri Aug 28 2020
DEZ002-MDZ015-020-282215-
Kent-Queen Anne's-Caroline-
540 PM EDT Fri Aug 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...EAST CENTRAL
QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...
At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodland Beach to near Goldsboro.
Movement was southeast at 35 mph.
Wind gusts up to 45 mph and pea size hail are possible with these
storms.
Locations impacted include...
Dover, Harrington, Camden, Cheswold, Bowers, Goldsboro, Woodside,
Viola, Hartly, Rising Sun-Lebanon, Woodland Beach, Hazlettville,
Dover Base Housing, Dover Speedway, Sandtown, Rising Sun, Wyoming,
Felton, Frederica and Kenton.
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern and northeastern Maryland.
LAT...LON 3904 7535 3890 7561 3910 7596 3935 7544
3922 7537
TIME...MOT...LOC 2140Z 294DEG 31KT 3929 7544 3906 7587
$$
StaarmannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:46 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 28, 3:46 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 346 PM EDT Fri Aug 28 2020 .SYNOPSIS... An area of low pressure will track north of our region Saturday, dragging a strong cold front overhead. Remnant moisture from Tropical Cyclone Laura will enhance rainfall ahead of this cold front. High pressure will take control of the weather Sunday and much of Monday before a warm front lifts northward into the area late Monday into Tuesday. Unsettled weather looks to move into the region for the second half of next week as a slow-moving cold front works its way eastward. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Hot and humid into the early evening hours ahead of an approaching shortwave. Showers and thunderstorms over central Pennsylvania will continue to track east, and additional storms will fire up ahead of that main area. Temperatures remain in the 80s to around 90 with surface dewpoints in the upper 60s to low 70s. As a result, surface-based CAPE values are up around 2000 J/kg across Delmarva and from 1500-2000 J/kg across southern New Jersey and southeast Pennsylvania. Across Delmarva and southern New Jersey, DCAPE values are up around 1000 J/kg. 0-6 KM Bulk Shear is minimal, generally around 25 kt, but up to 40 kt across far northern New Jersey. Finally, PWATs are from 1.5- 2.0 inches. Thunderstorms moving into the unstable airmass, especially across the southern half of the forecast area, will become strong to severe, with damaging winds and heavy rain the most likely impacts. A Severe Thunderstorm Watch is now in effect for most of southeast Pennsylvania, southern New Jersey, and Delmarva until 8 pm. The first round of convection will taper off shortly after sunset. Another shortwave approaches later tonight, firing up another round of showers and thunderstorms towards and after midnight, with Delmarva being primary target. Depending on how much rain falls in the afternoon and early evening, and depending on where the heaviest rain passes over, could have flash flooding concerns going through the overnight hours. Conditions will remain warm/muggy for the rest of the overnight with patchy fog developing. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Tropical airmass remains over the area on Saturday ahead of the approaching remnants of Hurricane Laura. Meanwhile, low pressure passing north of the region will drag a cold front east, and the remnant low of Laura will be picked up by the front. Showers and scattered thunderstorms will develop in the morning ahead of these systems, but will increase going into the afternoon as the low passes over the region. Surface dewpoints will be well in the 70s, PWATs will be 2-2.5 inches, setting the stage for several rounds of potentially heavy rain, especially in the afternoon. What remains to be seen, however, is how unstable the airmass will become. The combination of rain and cloud cover should keep temperatures in the 70s to low 80s, and this would keep CAPE relatively minimal, generally maxing out around 500 J/kg. However, MUCAPE will be up around 1000-1500 J/kg across Delmarva, and from 500-1000 J/kg elsewhere. 0-6 km Bulk Shear will be 30-35 kt. One other area of concern is the interaction of the remnant low of Laura with the passing cold front. BUKFIT helicity values are fairly high, in the 125-140 range, opening up the possibility of a few tornadoes in the afternoon. Still, the primary concern will be the heavy rain, especially taking into consideration how much rain falls today and where it falls. Flash flooding remains a threat. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... If you're in want of rain, we have it here in the long term forecast. Several opportunities will present themselves for some meaningful rainfall over the course of the upcoming week with several cold fronts and the remnants of Laura. The first of these cold fronts will be on the move across the region Saturday night, infused with moisture and vigor from Laura, thus the Slight Severe Risk and flooding concerns. Thankfully the front will remain progressive, pushing most of the moisture out of the region and offshore early Saturday evening or overnight sometime near the start of the extended. High pressure will then begin to build eastward, ushering in a quieter stretch of weather Sunday and into early Monday. Highs will be much cooler in the upper 70s to around 80. Dew points in the 50s and 60s are going to feel great. A warm front begins to lift northward through the day Monday as a weak wave of low pressure tracks out of the Southeast and into the Mid-Atlantic. The GFS is suggesting a coastal low may form in the process, which complicates the forecast for Tuesday as onshore flow then develops. The EC is not quite on board, but tended to favor the GFS in this case, going with highs a little cooler than blended solutions in the upper 70s. Meanwhile, a series of shortwave troughs pivoting around a deep mid- level trough across the Hudson Bay will drive a series of surface impulses across the Northern Tier of the country. A piece of energy cuts off as weak mid-level trough dives down into the Southern Plains, leading to an elongated area of PV from Texas to the Northeast. At the surface, this looks to manifest itself in the form of a nearly stationary front, with rounds of rainfall moving northeastward along it. With decent agreement between the GFS and EC, am more confident in this pattern, but the exact position of this front and rainfall remain rather dubious to say the least. Will need to watch for heavy rainfall and flooding concerns, especially if this boundary settles eastward over our region after rainfall this weekend with Laura's remnants. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Overall, VFR until around 06Z. SHRA/TSRA will result in sub-VFR conditions should storms pass over a terminal. First round of convection will occur between 18Z-00Z, and then another round of convection, mainly impacting southern terminals, is possible after 06Z. VSBY restrictions in fog possible towards daybreak. SW winds 10 kt or less, except higher in thunderstorms. Moderate confidence. Saturday...IFR in +SHRA and scattered TSRA. W-SW winds 10-15 kt with gusts up to 20 kt. Moderate confidence. Outlook... Sunday...VFR with northwesterly winds from 10 to 15 knots and gusts to 20 knots. High confidence. Monday...VFR in the morning with showers and thunderstorms possible late in the afternoon and evening. Northerly winds turning south- southeasterly in the afternoon from 5 to 10 knots. Moderate confidence. Tuesday...Showers and thunderstorms will likely lead to sub-VFR conditions throughout the day. East-southeasterly winds from 10 to 15 knots with gusts to 20 knots. Moderate confidence. Wednesday...Mostly VFR conditions expected, with scattered showers and thunderstorms. Southerly winds from 5 to 10 knots with gusts to 15 knots. Low confidence. && .MARINE... Generally, sub-Small Craft Advisory conditions tonight and Saturday. SW winds will increase to 15-20 kt with 4 ft seas on Saturday. Thunderstorms this evening, and again on Saturday will result in 35+ kt gusts and reduced VSBYs in heavy rain. Outlook... Saturday night and Sunday...SCA conditions may linger into early Sunday morning with southwesterly winds turning westerly from 15 to 20 knots and gusts to 25 knots. Seas from 2 to 4 feet. Monday...sub-SCA conditions expected with northeasterly winds turning southeasterly in the afternoon from 10 to 15 knots. Seas from 1 to 3 feet. Tuesday...Sub-SCA conditions expected with southeasterly winds from 15 to 20 knots and seas from 2 to 4 feet. Wednesday...Sub-SCA conditions expected with southerly winds from 10 to 15 knots and seas from 2 to 4 feet. Rip currents... There is a low risk for the development of dangerous and life threatening rip currents into this evening. On Saturday, however, the risk for dangerous rip currents increases to moderate under strong SW flow. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Davis Near Term...MPS Short Term...MPS Long Term...Davis Aviation...Davis/MPS Marine...Davis/MPS
Hazardous weather outlook, Aug 28, 1:44 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 144 PM EDT Fri Aug 28 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ060-061-070-071- 101>106-291800- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Berks-Lehigh- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 144 PM EDT Fri Aug 28 2020 ...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms on Saturday will produce areas of heavy rain, and enhanced rainfall rates may result in local flash flooding. In addition, some thunderstorms could be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-013-015-PAZ054-055-062-291800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Carbon-Monroe-Northampton- 144 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. A few thunderstorms this afternoon and tonight could produce locally damaging winds or flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms on Saturday will produce areas of heavy rain, and enhanced rainfall rates may result in local flash flooding. In addition, some thunderstorms could be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-291800- Eastern Monmouth- 144 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for central New Jersey. .DAY ONE...This afternoon and tonight. A few thunderstorms this afternoon and tonight could produce locally damaging winds or flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms on Saturday will produce areas of heavy rain, and enhanced rainfall rates may result in local flash flooding. In addition, some thunderstorms could be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024>026-291800- Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 144 PM EDT Fri Aug 28 2020 ...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Showers and thunderstorms on Saturday will produce areas of heavy rain, and enhanced rainfall rates may result in local flash flooding. In addition, some thunderstorms could be severe with locally damaging winds the main threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-451>455-291800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 144 PM EDT Fri Aug 28 2020 ...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday may produce locally strong winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-291800- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 144 PM EDT Fri Aug 28 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. A few thunderstorms this afternoon and tonight could produce locally strong winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some thunderstorms Saturday may produce locally strong winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Aug 28, 4:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL SPRINGFIELD 39.93N 75.32W
08/28/2020 M0.25 INCH DELAWARE PA PUBLIC
&&
TCDLocal storm report, Aug 28, 5:06 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG CHALFONT 40.29N 75.21W
08/28/2020 BUCKS PA PUBLIC
MULTIPLE TREES DOWN. TIME ESTIMATED FROM
RADAR.
&&
TCDLocal storm report, Aug 28, 5:11 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 1 NE ROXBOROUGH 40.01N 75.21W
08/28/2020 E0.25 INCH PHILADELPHIA PA BROADCAST MEDIA
&&
TCDLocal storm report, Aug 28, 5:23 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM FLOOD BORDENTOWN TWP 40.14N 74.71W
08/28/2020 BURLINGTON NJ TRAINED SPOTTER
ROADWAY FLOODING ON US 130.
&&
TCDLocal storm report, Aug 28, 5:29 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT FRI AUG 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 2 ENE FRICKS 40.31N 75.21W
08/28/2020 BUCKS PA TRAINED SPOTTER
WIDESPREAD TREE DAMAGE. TIME ESTIMATED FROM
RADAR.
&&
TCDSpecial weather statement, Aug 28, 5:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
540 PM EDT Fri Aug 28 2020
DEZ002-MDZ015-020-282215-
Kent-Queen Anne's-Caroline-
540 PM EDT Fri Aug 28 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...EAST CENTRAL
QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...
At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodland Beach to near Goldsboro.
Movement was southeast at 35 mph.
Wind gusts up to 45 mph and pea size hail are possible with these
storms.
Locations impacted include...
Dover, Harrington, Camden, Cheswold, Bowers, Goldsboro, Woodside,
Viola, Hartly, Rising Sun-Lebanon, Woodland Beach, Hazlettville,
Dover Base Housing, Dover Speedway, Sandtown, Rising Sun, Wyoming,
Felton, Frederica and Kenton.
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Delaware...and eastern and northeastern Maryland.
LAT...LON 3904 7535 3890 7561 3910 7596 3935 7544
3922 7537
TIME...MOT...LOC 2140Z 294DEG 31KT 3929 7544 3906 7587
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:13 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset, Warren | 47 min |
| Aug 27, 8:24 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 51 min |
| Aug 27, 8:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 46 min |
| Aug 27, 8:55 PM EDT | Special Marine Warning | PHI | 95 min | |
| Aug 27, 9:13 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 47 min |
| Aug 27, 9:28 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 47 min |
| Aug 28, 3:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Aug 28, 3:41 PM EDT | Special Weather Statement | PHI | Salem | 34 min |
| Aug 28, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 53 min |
| Aug 28, 3:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 28, 4:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 28, 4:17 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 43 min |
| Aug 28, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer | 61 min |
| Aug 28, 4:39 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 66 min |
| Aug 28, 4:49 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 56 min |
| Aug 28, 4:55 PM EDT | Special Marine Warning | PHI | 95 min | |
| Aug 28, 5:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Aug 28, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 47 min |
| Aug 28, 5:37 PM EDT | Special Marine Warning | PHI | 83 min | |
| Aug 28, 5:51 PM EDT | Special Marine Warning | PHI | 84 min | |
| Aug 28, 6:53 PM EDT | Special Marine Warning | PHI | 64 min | |
| Aug 28, 7:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Aug 27, 8:26 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 26 min |
| Aug 28, 3:22 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 53 min |
| Aug 28, 3:33 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 101 min |
| Aug 28, 3:36 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 54 min |
| Aug 28, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 49 min |
| Aug 28, 4:01 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 44 min |
| Aug 28, 1:53 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 52 min |
| Aug 28, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 50 min |
| Aug 28, 3:15 PM EDT | Special Weather Statement | PHI | New Castle | 30 min |
| Aug 28, 3:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 24 min |
| Aug 28, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 43 min |
| Aug 28, 7:53 PM EDT | Special Weather Statement | PHI | Sussex | 37 min |
Nearby
Special Weather Statements in Delaware, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.